MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II+?; Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx II+?; Insertable Cardiac Monitor
Model Number M312
Medical Device Problem Codes Failure to Read Input Signal (1581); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this newly implanted insertable cardiac monitor (icm) device initially functioned as expected.After the procedure was completed and the incision was closed the transmitted signal became indiscernible despite confirmation of proper icm device placement via x-ray.Troubleshooting efforts did not restore adequate sensing; therefore, the icm was explanted and replaced.The new icm showed normal signal quality, and the explanted icm was returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
LUX-Dx II+?
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50602245
Report Number2124215-2026-47019
Device Sequence Number10742215
Product Code MXD
UDI-Device Identifier00802526620706
UDI-Public(01)00802526620706(17)280120
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM312
Device Catalogue NumberM312
Device Lot Number200790
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexUnknown